# SDR ASAA2022103040543

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391160020300
- Condition: Corroded
- Location: Frm 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO R/H OUTBOARD FLOOR SUPPORT FRAME UPPER SURFACE HAS CORROSION FR31 TO FR34. GROUNDED - YES. REMOVED AND REPLACED NEW PROFILE PLATE AT FR31 TO FR34 AND Y765 IAW A320 SRM REV 142 53-21-14-03-A ITEM 15 AND SRM 51-72-11-911-001.
